# SDR COMA0760191

- Difficulty date: February 14, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- Aircraft time: 19,171 hours, 17,573 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5317 - DURING CLIMBOUT OF CVG RECEIVED A STEERING INOPERATIVE CAUTION MESSAGE, FLIGHT RETURNED TO THE FIELD.  ADJUSTED THE NLG PROXIMITY SENSOR S03 AND RETRACTED LANDING GEAR MULTIPLE TIMES WITH NO DISCREPANCIES NOTED.
